Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On boundedness of integrable automorphic forms in $ {\bf C}\sp{n}$


Author: Su Shing Chen
Journal: Proc. Amer. Math. Soc. 78 (1980), 342-344
MSC: Primary 32N10
MathSciNet review: 553372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a necessary and sufficient condition for an integrable automorphic form on a bounded symmetric domain D in $ {{\mathbf{C}}^n}$ to be bounded.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32N10

Retrieve articles in all journals with MSC: 32N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0553372-9
PII: S 0002-9939(1980)0553372-9
Keywords: Automorphic form, bounded symmetric domain
Article copyright: © Copyright 1980 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia